Publications from WU Math Dept., August 2017

  • Aleman A, Hartz M, McCarthy JE, Richter S. 2017. The Smirnov class for spaces with the complete Pick property. Journal of the London Mathematical Society 96(1):228-242. doi.org/10.1112/jlms.12060.
  • Blecher DP, Weaver N. 2017. Quantum measurable cardinals. J. Funct. Anal. 273(5):1870–1890. doi.org/10.1016/j.jfa.2017.05.006 | MR3666730.
  • DiCiccio TJ, Kuffner TA, Young GA. 2017. The formal relationship between analytic and bootstrap approaches to parametric inference. Journal of Statistical Planning and Inference 191:81-87. doi.org/10.1016/j.jspi.2017.05.007. [WU does not subscribe]
  • Duong XT, Li J, Wick B, Yang D. 2017. Factorization for Hardy spaces and characterization for BMO spaces via commutators in the Bessel setting. Indiana Univ. Math. J. 66:1081-1106. doi.org/10.1512/iumj.2017.66.6115.
  • Kerr M, Robles C. 2017. Classification of smooth horizontal Schubert varieties. European Journal of Mathematics 3(2):289-310. doi.org/10.1007/s40879-017-0140-x. [WU does not subscribe]
  • Kerr M, Robles C. 2017. Variations of Hodge structure and orbits in flag varieties. Advances in Mathematics 315:27-87. doi.org/10.1016/j.aim.2017.05.013.
  • Klep I, Pascoe JE, Volčič J. 2017. Regular and positive noncommutative rational functions. Journal of the London Mathematical Society 95(2):613-632. doi.org/10.1112/jlms.12030.
  • Krauss MJ, Rajbhandari B, Sowles SJ, Spitznagel EL, Cavazos-Rehg P. 2017. A latent class analysis of poly-marijuana use among young adults. Addict Behav 75:159-165. doi.org/10.1016/j.addbeh.2017.07.021.
  • Mauhar M, Rusinko J, Vernon Z. 2017. H-representation of the Kimura-3 polytope for the m-claw tree. SIAM J. Discrete Math. 31(2):783–795. doi.org/10.1137/15M1051890.

Full lists of publications from WU Math Dept. are maintained at libguides.wustl.edu/math/pubs . Please send any additions or revisions to Ruth Lewis.

Math Faculty Publications in Open Scholarship: Please contact Ruth Lewis when you would like to have your recent publications included in Open Scholarship. I will take care of researching journal policies about repositories and uploading your documents when this is allowed. Let me know what questions you have.

About the author

Ruth is a librarian at Washington University for biology, math, history of science; she is also scholarly communications coordinator. Email: rlewis@wustl.edu Phone: 314-935-4819